# SDR 96ZZZM304

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1993
- Make and model: Boeing 727-23
- Aircraft serial: 18449
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corrosion
- Location: Sta 600-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 EXFOLIATING CORROSION, STATION 600-640 RBL 64, UPPER HORIZONTAL SURFACE, OUTBOARD FLOOR STABILIZER.  REMOVED CORROSION AND TREATED AND PRIMED PER SRM 51-10-6, 51-10-2.  (M)
